Skip to main content
×
×
Home

Drug Induced Parkinsonian Syndrome in a Case of Tranquillizer Poisoning

  • F. J. Lichtigfeld (a1)
Extract

Extra-pyramidal reactions following on the administration of the major tranquillizers have been frequently reported on (May and Voegele, 1956; Druckman, Seelinger and Thulin, 1962; Freyhan, 1957).

Copyright
References
Hide All
Ayd, F. J. Jr. (1959). Clin. Med., 6, 387.
Bickerstaff, E. R., and Jacoby, E. (1960). Brit. med. J., i, 647.
Boardman, R. H., Fullerton, A. G., Bethell, M. S., and Conway, Stella (1962). Lancet, i, 1131.
Druckman, R., Seelinger, D., and Thulin, B. (1962). J. New. Ment. Dis., 135, 69.
Fout, L. R., and Kirk, R. C. (1961). Ohio St. Med. J., 57, 405.
Freyhan, F. A. (1957). A.M.A. Arch. Neurol. Psychiat., 78, 465.
Freyhan, F. A. (1958). Trifluoperazine: Clinical and Pharmacological Aspects. Philadelphia, pp. 195.
Goldman, D. (1958). Ibid., pp. 71.
Gross, H., and Langner, E. (1962). Wien. Klin. Wschr., 74, 569.
Hare, E. H. (1958). Brit. med. J., i, 1462.
Hudson, B. F., and Cornman, H. D. (1961). Stelazine in Medical Practice. London, pp. 181.
May, R. H., and Voegele, G. E. (1956). A.M.A. Arch. Neurol. Psychiat., 75, 522.
Montgomery, R. D., and Sutherland, V. L. (1959). Brit. med. J., i, 215.
Onuaguluchi, G. (1961). Brain, 84, 395.
Paulson, G. (1959). J. Ment. Sci., 105, 798.
Roberts, L. (1961). Electrical Stimulation of the Brain (Ed.: Sheer, D. E.). University of Texas Press, pp. 497.
Waugh, W. H., and Metts, J. C. (1960). New Eng. J. Med., 262, 353.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The British Journal of Psychiatry
  • ISSN: 0007-1250
  • EISSN: 1472-1465
  • URL: /core/journals/the-british-journal-of-psychiatry
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 1 *
Loading metrics...

Abstract views

Total abstract views: 8 *
Loading metrics...

* Views captured on Cambridge Core between 29th January 2018 - 25th June 2018. This data will be updated every 24 hours.

Drug Induced Parkinsonian Syndrome in a Case of Tranquillizer Poisoning

  • F. J. Lichtigfeld (a1)
Submit a response

eLetters

No eLetters have been published for this article.

×

Reply to: Submit a response


Your details


Conflicting interests

Do you have any conflicting interests? *